# SDR SWAA2022103166202

- Difficulty date: October 29, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 51,459 hours, 26,354 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS LOWER HANDLE/STRAP HOUSING LOOSE ON R/H OVER WING EXIT DOOR / [01] OK TO CONTINUE PER MEL 25-10-01. SP1B. MDDR 100309. ASSIST HANDLE HOUSING TAPED IN PLACE.;[02] R/R THE RIGHT OVER WING EXIT DOOR ASSIST HANDLE GRIP ASSY. IAW AMM 52-22-51.
